# SDR SWAA2022031080526

- Difficulty date: March 6, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUESTS) BURN EMERGENCY LIGHT RH FWD FUSELAGE 2022-55917 / [01] REPLACED EMERGENCY LIGHT RH FWD FUSELAGE IAW B737-700 SWPM 20-84-18.;[02] TASK COMPLETED  TEST OK
